MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PATIENT MATCHED IMPLANTS; PROSTHESIS, HIP

ZIMMER BIOMET, INC. PATIENT MATCHED IMPLANTS; PROSTHESIS, HIP
Catalog Number CP161944
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994); Aseptic loosening (4883)
Date of Event 11/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).B3: event date ¿ unknown in 2025.D10: cat: 00625006535 lot: j7307557 bone screw self-tapping.Cat: 00625006570 lot: j6880245 bone screw self-tapping.Cat: 00625006525 lot: j7279724 bone screw self-tapping.The customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that approximately three years post-implantation, the patient is being considered for a left hip revision due to loosening of the acetabular triflange component and acetabular bone fracture due to unknown reason.Patient is experiencing pain.Attempts have been made and no further information has been provided.
 
Event or Problem Description
It was reported that approximately three years post-implantation, the patient underwent a left hip revision due to loosening of the acetabular triflange component and acetabular bone fracture due to unknown reason.Patient was experiencing pain.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b2; b3; b5; d4; d6b; g3; h2; h3; h4; h6; h10.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.Complaint is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PATIENT MATCHED IMPLANTS
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22803226
Report Number0001825034-2025-02457
Device Sequence Number15693400
Product Code LPH
UDI-Device Identifier00880304510524
UDI-Public(01)00880304510524(17)311011(10)780030
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K991807
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberCP161944
Device Lot Number780030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient Age50 YR
Patient SexFemale